On cyclic and iterated cyclic products of spheres

John J Ucci

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)393-404
Number of pages12
JournalOsaka Journal of Mathematics
Volume8
Issue number3
StatePublished - 1971

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On cyclic and iterated cyclic products of spheres. / Ucci, John J.

In: Osaka Journal of Mathematics, Vol. 8, No. 3, 1971, p. 393-404.

Research output: Contribution to journalArticle

Ucci, John J. / On cyclic and iterated cyclic products of spheres. In: Osaka Journal of Mathematics. 1971 ; Vol. 8, No. 3. pp. 393-404.
@article{50abd8cfbb9244839e3878c2adc83c16,
title = "On cyclic and iterated cyclic products of spheres",
author = "Ucci, {John J}",
year = "1971",
language = "English (US)",
volume = "8",
pages = "393--404",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - On cyclic and iterated cyclic products of spheres

AU - Ucci, John J

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=84972573635&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972573635&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972573635

VL - 8

SP - 393

EP - 404

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -